# SDR CALA2012010600013

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 45,781 hours, 23,870 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AFTER LANDING GEAR LEVER TO NEUTRAL LEFT GEAR MAIN INDICATED GREEN AND RED, RIGHT GEAR INDICATED GREEN.  REFERENCE T/S 32-61-00-101, C/W MAIN GEAR PROX SENSOR RESISTANC E CHECKS, CHECK OF E-11 SHELF FOR MOISTURE CONTAMINATION AND TEST OF THE LANDING GEAR POSITION INDICATING AND WARNING SYSTEM, REF AMM 32-61-00-725-001, WITH NO FAULTS NOTED.
